Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Reddish burnt skin after using acne cream. What to do to ease the pain?

I started using neutrogena complete acne therapy system about 1 1/2 weeks ago. Yesterday my skin started looking red. By the end of the day my skin looked as if I had 1st - 2nd degree burns and it was very painful. Today my skin is still very red, flaking, and stings. I didn t use the product yesterday nor today. I applied, and rised off, a mixture of olive oil and honey about two hours with no change. What can/should I do to ease the pain and reduce the dry red skin?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It seems you have developed contact irritant dermatitis with the product. Kindly stop using the product.
Use a steroid cream like mometasone twice in a day for a couple of days till redness subsides. Use a mild bland cleanser and moisturiser as harsh products can irritate the skin further ( cetaphil). Avoid sun exposure as much as possible. If its too painful, you may take a painkiller like ibuprofen. Do not try any home remedies as it might aggravate the irritant reaction. Hope that answers your query. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor